Department of Mathematics

Research Output 1978 2020

2005
17 Citations (Scopus)

On the quantum invariant for the brieskorn homology spheres

Hikami, K., Jul 1 2005, In : International Journal of Mathematics. 16, 6, p. 661-685 25 p.

Research output: Contribution to journalArticle

Quantum Invariants
Homology Spheres
Invariant
Modular Forms
Casson Invariant
28 Citations (Scopus)

Physical measures for partially hyperbolic surface endomorphisms

Tsujii, M., Jan 1 2005, In : Acta Mathematica. 194, 1, p. 37-132 96 p.

Research output: Contribution to journalArticle

Physical measure
Hyperbolic Surface
Endomorphisms
1 Citation (Scopus)

Splitting off rational parts in homotopy types

Iwase, N. & Oda, N., Aug 1 2005, In : Topology and its Applications. 153, 1, p. 133-140 8 p.

Research output: Contribution to journalArticle

Homotopy Type
Abelian group
Rational Homotopy
Finiteness Conditions
Infinite Groups

等質 Siegel 領域の対称性条件をめぐって

Translated title of the contribution: Focusing on symmetry characterization theorems for homogeneous Siegel domainsNomura, T., 2005, In : 数学. 57, p. 350-368

Research output: Contribution to journalReview article

2004
11 Citations (Scopus)

Behavior of the Bergman kernel at infinity

Chen, B. Y., Kamimoto, J. & Ohsawa, T., Dec 1 2004, In : Mathematische Zeitschrift. 248, 4, p. 695-708 14 p.

Research output: Contribution to journalArticle

Bergman Metric
Bergman Kernel
Convex polyhedron
Domain Model
Decay Rate
12 Citations (Scopus)

Blow-up profile of a solution for a nonlinear heat equation with small diffusion

Yagisita, H. & Kaneko, M., Jan 1 2004, In : Journal of the Mathematical Society of Japan. 56, 4, p. 993-1005 13 p.

Research output: Contribution to journalArticle

Blow-up Set
Nonlinear Heat Equation
Diffusion equation
Blow-up
Semilinear Equations
2 Citations (Scopus)

Complexes of exact hermitian cubes and the Zagier conjecture

Takeda, Y., Jan 1 2004, In : Mathematische Annalen. 328, 1-2, p. 87-119 33 p.

Research output: Contribution to journalArticle

Regular hexahedron
Polylogarithms
Algebraic number Field
K-theory
Regulator
4 Citations (Scopus)

Generalized mahler measures and multiple sine functions

Gon, Y. & Oyanagi, H., Jul 1 2004, In : International Journal of Mathematics. 15, 5, p. 425-442 18 p.

Research output: Contribution to journalArticle

Multiple Sine Function
Mahler Measure
Dirichlet L-function
Logarithmic
Express

L 2-metrics, projective flatness and families of polarized abelian varieties

To, W. K. & Weng, L., Jul 1 2004, In : Transactions of the American Mathematical Society. 356, 7, p. 2685-2707 23 p.

Research output: Contribution to journalArticle

Abelian Variety
Flatness
Metric
Compact Manifold
Parameter Space
5 Citations (Scopus)
Bosons
Canonical Transformation
Infinitesimal Generator
Fock Space
generators
10 Citations (Scopus)

Newton polyhedra and the Bergman kernel

Kamimoto, J., Mar 1 2004, In : Mathematische Zeitschrift. 246, 3, p. 405-440 36 p.

Research output: Contribution to journalArticle

Newton Polyhedron
Bergman Kernel
Singularity
Pseudoconvex Domain
Polar coordinates
32 Citations (Scopus)

On multiple L-values

Arakawa, T. & Kaneko, M., Jan 1 2004, In : Journal of the Mathematical Society of Japan. 56, 4, p. 967-991 25 p.

Research output: Contribution to journalArticle

L-function
4 Citations (Scopus)

On quasifree representations of infinite dimensional symplectic group

Matsui, T. & Shimada, Y., Oct 1 2004, In : Journal of Functional Analysis. 215, 1, p. 67-102 36 p.

Research output: Contribution to journalArticle

Symplectic Group
Weil Representation
Unitary Representation
Automorphisms
Covering
15 Citations (Scopus)

Reshetikhin-Turaev invariants of Seifert 3-manifolds for classical simple lie algebras

Hansen, S. K. & Takata, T., Aug 1 2004, In : Journal of Knot Theory and its Ramifications. 13, 5, p. 617-668 52 p.

Research output: Contribution to journalArticle

Simple Lie Algebra
Invariant
Asymptotic Expansion
Seifert Manifold
Lens Space
2003
17 Citations (Scopus)

A note on the langlands classification and irreducibility of induced representations of p-ADIC groups

Konno, T., Jan 1 2003, In : Kyushu Journal of Mathematics. 57, 2, p. 383-409 27 p.

Research output: Contribution to journalArticle

Induced Representations
P-adic Groups
Irreducibility
Series Representation
Reductive Group
52 Citations (Scopus)

A variation of euler's approach to values of the riemann zeta function

Kaneko, M., Kurokawa, N. & Wakayama, M., Jan 1 2003, In : Kyushu Journal of Mathematics. 57, 1, p. 175-192 18 p.

Research output: Contribution to journalArticle

Riemann zeta function
Euler
9 Citations (Scopus)

Family of Cayley transforms of a homogeneous Siegel domain parameterized by admissible linear forms

Nomura, T., Jan 1 2003, In : Differential Geometry and its Application. 18, 1, p. 55-78 24 p.

Research output: Contribution to journalArticle

Cayley Transform
Linear Forms
Vector spaces
Vector space
Bounded Domain

First variation of Selberg zeta functions and variational trace formulas

Gon, Y., Sep 2003, In : Journal of the Ramanujan Mathematical Society. 18, 3, p. 257-280

Research output: Contribution to journalArticle

4 Citations (Scopus)

Lusternik-Schnirelmann category of a sphere-bundle over a sphere

Iwase, N., May 1 2003, In : Topology. 42, 3, p. 701-713 13 p.

Research output: Contribution to journalArticle

Lusternik-Schnirelmann Category
Bundle
Necessary Conditions
Sufficient Conditions
Submanifolds
2 Citations (Scopus)

Metric tensor estimates, geometric convergence, and inverse boundary problems

Anderson, M., Katsuda, A., Kurylev, Y., Lassas, M. & Taylor, M., Sep 2 2003, In : Electronic Research Announcements of the American Mathematical Society. 9, 9, p. 69-79 11 p.

Research output: Contribution to journalArticle

Geometric Convergence
Boundary Problem
Inverse Problem
Tensor
Injectivity
4 Citations (Scopus)

On coefficients of Yablonskii-Vorob'ev polynomials

Kaneko, M. & Ochiai, H., Jan 1 2003, In : Journal of the Mathematical Society of Japan. 55, 4, p. 985-993 9 p.

Research output: Contribution to journalArticle

Polynomial
Coefficient
Prime number
Modulo
32 Citations (Scopus)

On Modular Forms Arising from a Differential Equation of Hypergeometric Type

Kaneko, M. & Koike, M., Mar 1 2003, In : Ramanujan Journal. 7, 1-3, p. 145-164 20 p.

Research output: Contribution to journalArticle

Modular Forms
Fourier coefficients
Half-plane
Second order differential equation
Positivity
15 Citations (Scopus)

On the algebra of fluctuation in quantum spin chains

Matsui, T., May 6 2003, In : Annales Henri Poincare. 4, 1, p. 63-83 21 p.

Research output: Contribution to journalArticle

Quantum Spin Chain
Central limit theorem
algebra
theorems
Fluctuations
5 Citations (Scopus)

On the cellular decomposition and the Lusternik-Schnirelmann category of Spin(7)

Iwase, N., Mimura, M. & Nishimoto, T., Sep 1 2003, In : Topology and its Applications. 133, 1, p. 1-14 14 p.

Research output: Contribution to journalArticle

Lusternik-Schnirelmann Category
Decompose
Analytic group

Quasimodular forms as solutions to a differential equation of hypergeometric type

Kaneko, M. & Koike, M., 2003, In : Galois Theory and Modular Forms. p. 329-336 8 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)

The kappa function

Kaneko, M. & Yoshida, M., Nov 1 2003, In : International Journal of Mathematics. 14, 9, p. 1003-1013 11 p.

Research output: Contribution to journalArticle

Modular Functions
Fourier Expansion
Elliptic function
20 Citations (Scopus)

Torus knot and minimal model

Hikami, K. & Kirillov, A. N., Nov 27 2003, In : Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics. 575, 3-4, p. 343-348 6 p.

Research output: Contribution to journalArticle

integers
unity
polynomials
6 Citations (Scopus)

Variational principle for non-equilibrium steady states of the XX model

Matsui, T. & Ogata, Y., Oct 1 2003, In : Reviews in Mathematical Physics. 15, 8, p. 905-923 19 p.

Research output: Contribution to journalArticle

C*-dynamical System
KMS States
Nonequilibrium Steady State
Long-range Interactions
variational principles
20 Citations (Scopus)

Weakly expanding skew-products of quadratic maps

Buzzi, J., Sester, O. & Tsujii, M., Oct 1 2003, In : Ergodic Theory and Dynamical Systems. 23, 5, p. 1401-1414 14 p.

Research output: Contribution to journalArticle

Quadratic Map
Skew Product
Circle
Expanding Maps
Doubling
2002

A symmetry characterization for homogeneous Siegel domains related to Berezin transforms

Nomura, T., 2002, Banach Center Publications. Institute of Mathematics, Polish Academy of Sciences, Vol. 55. p. 323-334

Research output: Chapter in Book/Report/Conference proceedingConference contribution

17 Citations (Scopus)

A-method in Lusternik-Schnirelmann category

Iwase, N., Apr 3 2002, In : Topology. 41, 4, p. 695-723 29 p.

Research output: Contribution to journalArticle

Lusternik-Schnirelmann Category
Hopf Invariant
Homotopy
Closed
Associativity
13 Citations (Scopus)

Bosonic central limit theorem for the one-dimensional XY model

Matsui, T., Jul 2002, In : Reviews in Mathematical Physics. 14, 7-8, p. 675-700 26 p.

Research output: Contribution to journalArticle

Gibbs States
XY Model
One-dimensional Model
Central limit theorem
integers

Cayley transforms and symmetry conditions for homogeneous Siegel domains

Nomura, T., 2002, Advanced Studies in Pure Mathematics. Vol. 37. p. 253-265

Research output: Chapter in Book/Report/Conference proceedingConference contribution

HomologyとConley Index 入門

Nii, S., 2002, In : 物性研究. 78, p. 144-158

Research output: Contribution to journalReview article

Hypergeometric modular forms and supersingular elliptic curves

Kaneko, M. & Todaka, N., 2002, In : CRM Proceedings and Lecture Notes. 30, p. 79-83 5 p.

Research output: Contribution to journalArticle

Modular Forms
Elliptic Curves

Reviews in Mathematical Physics: Editorial

Buchholz, D., Izumi, M. & Matsui, T., Jul 1 2002, In : Reviews in Mathematical Physics. 14, 7-8, 1 p.

Research output: Contribution to journalEditorial

Physics
physics
Review

The resolvent trace formula for rank one Lie groups

Gon, Y. & Tsuzuki, M., 2002, In : Asian Journal of Mathematics. 6, 2, p. 227-252

Research output: Contribution to journalArticle

THE RESOLVENT TRACE FORMULA FOR RANK ONE LIE GROUPS (Automorphic Forms and their Dirichlet series)

Gon, Y. & Tsuzuki, M., Aug 2002, In : RIMS Kokyuroku. 1281, p. 77-89 13 p.

Research output: Contribution to journalArticle

7 Citations (Scopus)

Twisted endoscopy and the generic packet conjecture

Konno, T., Jan 1 2002, In : Israel Journal of Mathematics. 129, p. 253-289 37 p.

Research output: Contribution to journalArticle

Endoscopy
Classical Groups
Analogue
Imply
4 Citations (Scopus)

When is a polygonal pyramid number again polygonal?

Kaneko, M. & Tachibana, K., Jan 1 2002, In : Rocky Mountain Journal of Mathematics. 32, 1, p. 149-165 17 p.

Research output: Contribution to journalArticle

Polygonal number
Pyramid
Square-based pyramid
Parametric Solutions
Elliptic Surfaces
2001
6 Citations (Scopus)

A theory of genera for cyclic coverings of links

Morishita, M., Jan 1 2001, In : Proceedings of the Japan Academy Series A: Mathematical Sciences. 77, 7, p. 115-118 4 p.

Research output: Contribution to journalArticle

Genus
Covering
Number field
Analogue
Knot Theory
5 Citations (Scopus)

Berezin transforms and Laplace-Beltrami operators on homogeneous Siegel domains

Nomura, T., Jul 1 2001, In : Differential Geometry and its Application. 15, 1, p. 91-106 16 p.

Research output: Contribution to journalArticle

Berezin Transform
Laplace-Beltrami Operator
Commutativity
Symmetry
3 Citations (Scopus)

Co-H-spaces and the Ganea conjecture

Iwase, N., Mar 1 2001, In : Topology. 40, 2, p. 223-234 12 p.

Research output: Contribution to journalArticle

H-space
Coaction
Homotopy
Homology
Circle

Invariant Berezin transforms

Nomura, T., 2001, Harmonic analysis and integral geometry. Chapman & Hall, Vol. 422. p. 19-40

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)

Non-analytic Bergman and Szegö kernels for weakly pseudoconvex tube domains in ℂ2

Kamimoto, J., Jan 1 2001, In : Mathematische Zeitschrift. 236, 3, p. 585-603 19 p.

Research output: Contribution to journalArticle

Pseudoconvex
Tube
kernel
Bergman Kernel
5 Citations (Scopus)

On non-commutative Ruelle transfer operator

Matsui, T., Oct 1 2001, In : Reviews in Mathematical Physics. 13, 10, p. 1183-1201 19 p.

Research output: Contribution to journalArticle

Ruelle Operator
Frobenius-Perron Operator
Transfer Operator
algebra
analogs
16 Citations (Scopus)

The split property and the symmetry breaking of the quantum spin chain

Matsui, T., Apr 1 2001, In : Communications in Mathematical Physics. 218, 2, p. 393-416 24 p.

Research output: Contribution to journalArticle

Quantum Spin Chain
Pure State
Symmetry Breaking
broken symmetry
dichotomies

Topological methods in stability analysis of travelling waves

Nii, S., 2001, Amer. Math. Soc. Transl. Vol. 204. p. 45-62

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

2000
24 Citations (Scopus)
Absolutely Continuous Invariant Measure
Expanding Maps